MAUDE Adverse Event Report: BIOSENSE WEBSTER INC 7FR DECAN,11P,F,2.4MMLE,282MM,; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC 7FR DECAN,11P,F,2.4MMLE,282MM,; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7F282CT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Respiratory Failure (2484); Asystole (4442)
Date of Event 12/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number 31777545m and no internal action related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a decanav catheter and the patient experienced asystole, respiratory arrest, and pulseless electrical activity treated with cpr.The outcome of the event was the patient expired.The report indicated that during electrophysiology (ep) study, the patient went asystole and resulted in death.The ep study was conducted to either rule out or confirm if the patient had ventricular tachycardia (vt), and the patient showed symptoms of respiratory arrest.The patient's heart rate went asystole, a hospital code team was summoned to the procedure room, and cpr was administered, along with emergency intervention.Ablation was not used during the ep study.The devices used during the study were decanav catheter, two quadrapolar catheters, and carto 3 system.Additional information indicated that this adverse event was discovered during use of the products.The physician did say what the cause was, stating only that the patient had some kind of respiratory arrest, followed by a brief period of asystole, followed by pulseless electrical activity (pea).A force-sensing catheter was not used in this procedure.

Brand Name
7FR DECAN,11P,F,2.4MMLE,282MM,
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24017468
Report Number2029046-2026-00084
Device Sequence Number15691491
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)261006(10)31777545M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR7F282CT
Device Lot Number31777545M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; NGEN SYSTEM (GENERATOR/PUMP); UNK_C3 WEBSTER QUADRAPOLAR WITH AUTO ID - FIXED; UNK_C3 WEBSTER QUADRAPOLAR WITH AUTO ID - FIXED
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;
Patient Age58 YR
Patient SexFemale